This Canadian MD, Dr Charles Hoffe, has administered 900 Moderna injections and observed a death and multiple neurological injuries, three are disabled. He has taken his concerns higher but is being gagged & accused of causing vaccine hesitancy. An absolute must listen … he describes the injuries in patients he’s treated for 28 years, formerly healthy individuals. He is also very concerned about miscarriages and the possible loss of ability to have children in the future.
This is a Doctor concerned about his oath to do no harm.
The forms required he said, for reporting injury, take half an hour to fill out, with no category included for the neurological injuries he is seeing! Doctors are not reimbursed for this half hour. Remember by comparison how large bonuses are paid to Doctors who ascribe death to covid even when relatives had said their loved one died of other causes?
LISTEN AT THE LINK:
NOTE: “Ironically, when seniors die before vaccination, it’s due to COVID-19 and something must be done to prevent it, but when they die after vaccination, they die of natural causes and no preventive action is necessary”
- Around the world, reports are pouring in of people dying shortly after receiving the COVID-19 vaccine. In many cases, they die suddenly within hours of getting the shot. In others, death occurs within the span of a couple of weeks
- Ironically, when seniors die before vaccination, it’s due to COVID-19 and something must be done to prevent it, but when they die after vaccination, they die of natural causes and no preventive action is necessary
- Several areas have reported that deaths are rapidly increasing after vaccination programs are implemented, including in Gibraltar, which prior to a vaccine had recorded a total of 10 deaths due to COVID-19. Eight days into the vaccination program, the death toll had risen to 45
- Norway has recorded 29 senior citizen deaths in the wake of their vaccination push. Most were over the age of 75
- Aside from sudden death, examples of side effects include persistent malaise and extreme exhaustion, severe allergic, including anaphylactic reactions, multisystem inflammatory syndrome, psychological disturbances, seizures, convulsions and paralysis, including Bell’s Palsy